The stability of solutions of the equation $Bu^0(t) = Au(t)$ is considered, where A and B are closed linear operators on a Banach space. Under the well-posedness condition it is proved that if the imaginary part of the spectrum of the pencil (¸B ¡ A) is countable, then a bounded uniformly continuous solution u(t) of the equation is asymptotically almost periodic if and only if the functions e¸ tu(t), (¸ 2 iR), have uniformly convergent means. A condition of exponential stability also is given when the generalized eigenvectors and associated root vectors of the linear pencil (¸B ¡ A) form a Riesz basis.
"ON STABILITY OF THE EQUAIONS Bu0(t) = Au(t)." Taiwanese J. Math. 5 (2) 417 - 431, 2001. https://doi.org/10.11650/twjm/1500407347